Severe swelling after Volbella lip filler. Can I have some advice? (Photo)
Doctor Answers 7
In addition to ice and elevation, you might consider taking a mild steroid such as a medrol dose pack or low dose prednisone. For future treatments, you should ask to have your injections done with a microcannula which is less traumatic. I'd also suggest going back to Juvederm or Restylane.
Hi there, see your original provider and get a prescription for prednisone. Some swelling with lip fillers is possible, but your amount of swelling is not normal. Could be injection technique or an an allergy or a combination of both. Make sure you're seeing someone who has a lot of experience with fillers.
Volbella and swelling
You might also like...
Volbella and Lip Swelling
Volbella can sometimes cause this kind of swelling in the lip area when used directly into the lips and not the lines around it. The swelling generally takes about a week to settle down and I would recommend ice and sleeping with your head elevated. Restylane causes much less swelling in the lips. Please consult an expert in lip injections for the best cosmetic results. Best, Dr. Green
Swelling after Volbella
This degree of swelling is more than I have seen after Volbella (or any other lip fillers). I agree that ice and elevation are a minimum, though the provider that did the injections should be contacted and notified about the severe swelling. Oral steroids should be started to decrease the swelling and you should be monitored closely to make sure this does not progress.
Summit Kundaria, MD
See your injector
Severe swelling after Volbella
You are smart to ice it, but I really think you should see your doctor, who may consider injecting some hyaluronidase and/or perhaps giving you some prednisone. The swelling generally starts to come down very soon thereafter.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.